ENCORE MEDICAL L.P ALTIVATE ANATOMIC, NEUTRAL HUMERAL HEAD, 46X18; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Back to Search Results |
| Catalog Number |
520-46-218 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to lto failure.Needed to downsize head.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-01426; 520-50-320, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.